# SDR AWXA9800212

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NLN7434A
- Condition: Discharged
- Location: Row 5-13
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS FROM ROW 5 TO ROW 13 NOT ILLUMINATING.  REMOVED AND REPLACED BATTERY PACK AT ROW 10 LT SIDE, OPS NORMAL.
